Jump to content
CrazyBoards.org

Recommended Posts

Hi,

I done a research first and found a topic about someone worried about quitting atypical antipsychotic and sleeping problems, his case was different than mine, first because he changed from Quetiapine (highly hypnotic for him and for me) to Asenapine so I decided to make this new topic because I'm worried about my sleeping pattern while on Saphris.

To start with, I wasn't having problems with my sleep and had not a change in my meds besides adding Saphris to it.

I'm concerned, this is my second night on 5mg of Saphris.

 I take it at night and at first my symptoms are sleeping inducing but at this dosage not a really strong hypnotic, after one hour I start a little bit of food craving but is bearable and than I go to sleep.

First night I felt sleep at 10 p.m and woke up 3 a.m hungry I guess because I didn't had a meal for dinner, ok, made a sandwich and was satisfied, back to bed, I slept but for two hours, well, not counting the quick awakening, it makes a 7 hours of sleep, ok, good, but it was a light sleep after the 3 a.m awake.

Second night I felt sleep at 11:30 p.m, took the medicine about one hour and a half before actually sleeping, like I said, for me, not a strong sleep inducing medicine but here comes my worries, I woke at 6:30 a.m, another 7 hours of sleep but this time my sleep was so light that for some hours I could even think, I was with my eyes closed thinking that it wasn't my time to wake up that I should try to stay in bed and I was right, I didn't look at the clock so I don't know how long this state went by.

I need my sleep and be rested in order to stay healthy, I don't feel sedated or anything at morning but I feel not well rested.

I'm wondering if someone had those problems and if it went away, I usually sleep 8 to 9 hours and feel good, I hope it's just an adjustment because besides the sleeping part of it, I liked that it doesn't increase my apetite as much as prior antipsychotics that I've tried.

Thanks.

Link to comment
Share on other sites

I used to take Saphris. Almost a year ago now, so I'm not sure how well I remember its effects. I know I slept right through the night, and was usually groggy in the mornings. But for me it was kind of the opposite, I would sleep through the night and wake up groggy when I first started it, and the longer I was on it, the less groggy I felt in the mornings. I still slept a decent amount though. Sorry I'm not much help. But yes, I think talking to your pdoc about this would be helpful. Good luck!

Link to comment
Share on other sites

Like siggmin, not much I can say about your situation. Saphris knocked me out the first few months I was on it (aside from the weird part of getting up walking around or saying something weird in the middle of the night). Maybe as you go up it'll help with your sleep? But you should definitely bring this up with your pdoc.

Link to comment
Share on other sites

Like siggmin, not much I can say about your situation. Saphris knocked me out the first few months I was on it (aside from the weird part of getting up walking around or saying something weird in the middle of the night). Maybe as you go up it'll help with your sleep? But you should definitely bring this up with your pdoc.

 

Sometimes I wake up in the middle of the night to make a snack, but It has just a mild hypnotic effect on me, I'm not as lighted sleeping but as before but I'm spending more hours awake. I was used to go to bed around 10:30pm and wake up 6:30 or 7:00, não I go to sleep, 1:00 a.m, 1:30 a.m and wake up 7:00.

I'm defiantly going to talk to my doctor, but appointment is only in September, I defiantly feel more productive and ative without having akathisia or another movement disorder, it's kind of strange, as lithium too, one of my favorite drug it doesn't let me sleep more than 5 or 6 hours...

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...